VOL. 55 · NO. 3 | Fall 2011
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 55 (3), (Fall 2011)
No abstract available
Articles
George M. Bergman
Illinois J. Math. 55 (3), 719-748, (Fall 2011) DOI: 10.1215/ijm/1369841782
KEYWORDS: 16N20, ‎16N40, 17A01, 18A30, 13C13, 17B30
George M. Bergman
Illinois J. Math. 55 (3), 749-770, (Fall 2011) DOI: 10.1215/ijm/1369841783
KEYWORDS: 17A01, 18A30, 49S10, 16W80, 17B99, 17C99
Remke Kloosterman
Illinois J. Math. 55 (3), 771-803, (Fall 2011) DOI: 10.1215/ijm/1369841784
KEYWORDS: 14J30, 11G05, 14J27
Thomas Baird, Lisa C. Jeffrey, Paul Selick
Illinois J. Math. 55 (3), 805-813, (Fall 2011) DOI: 10.1215/ijm/1369841785
KEYWORDS: 55R40, 57S05
Horst Osswald
Illinois J. Math. 55 (3), 815-833, (Fall 2011) DOI: 10.1215/ijm/1369841786
KEYWORDS: 60H05, 60G51, 60H40, 60J65
William H. Meeks, III, Giuseppe Tinaglia
Illinois J. Math. 55 (3), 835-844, (Fall 2011) DOI: 10.1215/ijm/1369841787
KEYWORDS: 53A10, 49Q05, 53C42
David Robertson, Wojciech Szymański
Illinois J. Math. 55 (3), 845-870, (Fall 2011) DOI: 10.1215/ijm/1369841788
KEYWORDS: 46L08, 46L65, 46L85
Michael Gilliam, Jennifer Halfpap
Illinois J. Math. 55 (3), 871-894, (Fall 2011) DOI: 10.1215/ijm/1369841789
KEYWORDS: 32T99, 32V99, 42B20
Takafumi Shibuta
Illinois J. Math. 55 (3), 895-905, (Fall 2011) DOI: 10.1215/ijm/1369841790
KEYWORDS: 13P10, 13F20
Natasha Dobrinen, Stevo Todorcevic
Illinois J. Math. 55 (3), 907-951, (Fall 2011) DOI: 10.1215/ijm/1369841791
KEYWORDS: 03E05, 03E17, 03E35, 06A07
Piotr M. Sołtan
Illinois J. Math. 55 (3), 953-962, (Fall 2011) DOI: 10.1215/ijm/1369841792
KEYWORDS: 46L89, 20G42, 81R60
Bernhard Burgstaller
Illinois J. Math. 55 (3), 963-976, (Fall 2011) DOI: 10.1215/ijm/1369841793
KEYWORDS: 46L05, 46L07, 60B11
Palle E. T. Jorgensen, Ilwoo Cho
Illinois J. Math. 55 (3), 977-1013, (Fall 2011) DOI: 10.1215/ijm/1369841794
KEYWORDS: 05E18, 11F70, 37C45, 37C80, 46L54, 47L30, 47L90
Tapio Rajala, Markku Vilppolainen
Illinois J. Math. 55 (3), 1015-1051, (Fall 2011) DOI: 10.1215/ijm/1369841795
KEYWORDS: 28A80, 28A78, 37C45
Louis E. Labuschagne, Władysław A. Majewski
Illinois J. Math. 55 (3), 1053-1081, (Fall 2011) DOI: 10.1215/ijm/1369841796
KEYWORDS: 46L52, 47B33, 47L90
Yuan Zhou
Illinois J. Math. 55 (3), 1083-1103, (Fall 2011) DOI: 10.1215/ijm/1369841797
KEYWORDS: 46E35, 42B35
David W. Farmer, Pamela Gorkin
Illinois J. Math. 55 (3), 1105-1118, (Fall 2011) DOI: 10.1215/ijm/1369841798
KEYWORDS: 30C15, 30A82, ‎46J15
Stamatis Pouliasis
Illinois J. Math. 55 (3), 1119-1134, (Fall 2011) DOI: 10.1215/ijm/1369841799
KEYWORDS: 31A15, 31A05, 30C85, 37F99
John Voight
Illinois J. Math. 55 (3), 1135-1154, (Fall 2011) DOI: 10.1215/ijm/1369841800
KEYWORDS: 16G30, 11E20, 16W10
Oscar García-Prada, André G. Oliveira
Illinois J. Math. 55 (3), 1155-1181, (Fall 2011) DOI: 10.1215/ijm/1369841801
KEYWORDS: 14D20, 14F45, 14H60
Hansong Huang
Illinois J. Math. 55 (3), 1183-1202, (Fall 2011) DOI: 10.1215/ijm/1369841802
KEYWORDS: 11L07, 26C99
Antongiulio Fornasiero, Tamara Servi
Illinois J. Math. 55 (3), 1203-1219, (Fall 2011) DOI: 10.1215/ijm/1369841803
KEYWORDS: 03C64, 58A17, 32C05, 54E52, 03B25
Päivi Lammi
Illinois J. Math. 55 (3), 1221-1233, (Fall 2011) DOI: 10.1215/ijm/1371474552
KEYWORDS: 30C65
Raza Lahiani, Carine Molitor-Braun
Illinois J. Math. 55 (3), 1235-1266, (Fall 2011) DOI: 10.1215/ijm/1369841804
KEYWORDS: 22E30, 22E27, 43A20
Backmatter
Illinois J. Math. 55 (3), (Fall 2011)
No abstract available
Back to Top